Get your Health question answered in 3 easy steps

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be the reason for not getting periods after sex ?

hi doctor , for the reason for travelling i ve taken postpone pills for my periods on march-6th i ve stopped taking the pills on 12th afetr 2-3 days i ve got my periods, after that me and my husband had sex,..reason is now i didn t get my second periods am getting worried weather am conceived or not,...please give me a suggession
Mon, 30 Jan 2012
Report Abuse
Question is related to
Drug/Medication
Infertility Specialist 's  Response
Hi
Welcome to HealthcareMagic
If you have doubts then confirm pregnancy by doing urine pregnancy test. Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I have been on bc for over 3 years. I gained lots of weight and decided to stop to give my body some rest. I got my period around the time I should get it while on the pill which was on September 8. Then I got my period on October 10. On November 1st I had unprotected sex although my partner didn t come inside. Today is November 9 and I m waiting for my period. I red there are some irregular cycles after quitting the pill. Could that be a reason? I heard u might not have your period for couple months. Although I had twice after quitting the pill. I m worried I could be pregnant. I took couple over the counter early pregnancy tests and all negative.

doctor1 MD

hi, my name is lindsay, im 19 years old. im very concerned about my health. for 10 months, i had no sign of a period . nothing at all. it was almost fun for a while until i thought i was one of those im pregnant and didnt know it kind of ppl. well, anyhow, now, after being on provera (med to start my periods) i am having periods. all the time! CONSTANTLY! i have had 4 this month already. sometimes if im lucky, i get a day or two break. but im also on birth controll and i havent even gotten to the brown pills at the end. my bleeding is very heavy and lots of clotting.its very chunky and disgusting. im embaressed to even say that. and i get very sick and weak when im on my period. ive even passed out a few times. the doctor that i go to is of no help at all, not to mention she just went on maternity leave. so i dont know what to do about this anymore. the doctors cant think of anything. any one know of something this could be ??? desperate for help -lindsay

doctor1 MD

I had sex on 9 th september and my period was regular on 31 september. I was expecting my periods regular on 31 october but i am 10 days late ,nothing happened between september and october. I had sex after 31 october on 5 november . What could be the reason of my missed periods ? Pregnancy? How?

Recent questions on Combined oral contraceptive pill

doctor1 MD

hi, i have had unprotected sex a day ago, and i have taken 4 tabs of marvelon birth control pills soon after. I have never consumed birth control before. I do not have access to emergency contraceptive since I reside in the UAE. Would marvelon help me? or could i switch to any other pill available in the UAE??

doctor1 MD

I had casual sex a month ago and a few days after felt the head of my penis burning as well as the part between testicles and anus (urethra?). Some days I felt a sensation like urine incontinency and sometimes i detect discharge which looks and feels very much like pre-semen, but I have found that that discharge is mostly after having sex or just an erection.

I consulted a general medician first and a uro-whatever doctor afterwards. The latter made tests for chlamydia (blood test), VIH, Sifilis, and another urine test (I already had one taken with the first sympthoms). Everything was negative/ok, just mucin was high both times. Now, the first doctor recommended a treatment of Ciprofloxacine with some red pills that made me pee orage color, both for a week. The second doctor gave me some 7 pills that were a mixture of Tinidazole (250 mg), Azitromicine (500 mg) and Fluconazole (37.5) and instructed me to buy 3 more for a total 5 days. Since I was not able to get that combined pill in local drugstore I bought last two separated and Metronidazole instead of Tinidazole. I finished the treatment. Pain has mainwhile relieved mostly, but I still see the discharge. Any suggestions?

doctor1 MD

I AM 50 YRS OLD NEVER SMOKED NEVER DONE DRUGS, AND NEVER HAD ANY SURGERIES OR STEPPED FOOT INTO A HOSPITAL I HAVE WHITE FOAMY SPIT AT TIMES AND EXCESS MUCUS IN MY MOUTH DAILY MY THROAT IS SWOLLEN AND I WENT TO THE HOSPITAL 10 DAYS AGO AND WAS SEEN BY A DOCTOR WHO TOLD ME I HAD SWOLLEN TONSILS AND THIS WAS THE CAUSE AFTER BEING PRESCRIBED AMOX-CLAV 87MG FOR TEN DAYS TWICE A DAY I JUST COMPLETED THE PILLS AND THE CONDITION PERSIST AND TONSILS ARE STILL SWOLLEN ANY SUGGESTIONS

doctor1 MD

Hi, I used to have very thick hair till about 13yrs old. After starting puberty, my periods were irregular and have been using birth control pills on and off. I am 25 yrs old and have been using bcp for the past 1 yr continuously. My blood tests are all normal. I want to know why I have such thin hair...and is it possible to regain my hair thickness?

Age:25 Weight:142lb

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why